# SDR CA060711006

- Difficulty date: July 6, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 5,627 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SLC36005F
- Condition: Cracked
- Location: Engine
- Part time: 1,850 hours
- Component: Engine, Lyc
- Component part number: IO320D2J
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS IS CYL NR 4 IN 100HRS. THE PREVIOUS 3 CYLINDERS EXHIBITED THE SAME TYPE AND LOCAL OF CRACKS. THIS CYLINDER HAS A ONE AND A HALF INCH LONG CRACK AT THE OUTER MOST EXHAUST FLANGE STUD MOVING TOWARDS THE EXHAUST VALVE SEAT. ALSO A CRACK BEGINNING AT THE EXHAUST VALVE SEAT AND MOVING TOWARDS THE SPARK PLUG HOLE (TC NR 20060711006)
